| Catalog Number |
8065149530 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that, during the vitrectomy procedure, the ophthalmic tip had an issue with a flute instrument that could not be inserted through the trocar as intended.The procedure was completed using an alternative flute instrument.There was no patient injury.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).